# SDR C2XA01TY218

- Difficulty date: December 30, 2001
- Submitted: December 30, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- Engine: Allsn AE3007A
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Bypass Jacket
- Part number: 23062267
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE NR 1 FANCASE TO BYPASS HAD CORROSION.  MAINTENANCE CLEANED UP THE CORROSION.  APPLIED CHEMICAL FILM COATING TO THE MAGNESIUM IAW RR AE3007A MM 70-00-00-300-818 AND APPLIED CORROSION RESISTANT PAINT IAW EC7220-01009.  ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF THE C-CHECK INSPECTION.
